# SDR UPS97223781

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19310
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 14 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 4 SPOILER PANEL HAS DELAMINATION IN THE AREA OF THE ACTUATOR ROD CUT OUT.  NR 14 SPOILER PANEL REPAIRED I.A.W. EO C-5100-7322.
